MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where upon release the valved canted, however per device proctor and echo proctor there was no malposition.The echo on pod 1 shows device in the same position with no migration and mild pvl.The valve appeared stable still on pod 2.There was no migration noted per physicians, but still mild tr.The patient was discharged home in stable condition with mild central and pvl, and tr.An internal imaging review confirmed that the evoque valve embolized into the right ventricle, acutely after device deployment.The anterior, septal, and lateral sides of the evoque valve are in the right ventricle, resulting in most of the anchors losing contact with the annulus.The evoque valve appears minorly unstable.The final transvalvular tr is mild and the final pvl is qualitatively mild to moderate.
 
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images: labeling review: based on the complaint investigation, the complaint for malposition: valve embolizes into ventricle was confirmed with objective evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The imaging evaluation confirmed that during ventricular expansion, lack of leaflet capture was observed on two consecutive anchors (2 o'clock and 4 o'clock).At initial release, the valve was at the incorrect depth with the anterior and septal sides too ventricular from the annulus (>10 mm from the annulus).Upon deployment, the anterior, septal, and lateral sides of valve are >10 mm from the annulus and most of the anchors lost contact with the annulus.Available information suggests procedural factors (lack of leaflet capture on two consecutive anchors and incorrect depth) contributed to the event.Malposition events such as embolization may be caused by a variety of factors such as device to native anatomy sizing (perimeter-derived diameter), use factors and procedural factors.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22160329
Report Number2015691-2025-04625
Device Sequence Number8678815
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)260729(11)240729
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale